# SDR 07FDEA01857

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 73,095 hours, 23,750 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transponder
- Part number: 751780010005
- Part serial: 02013930
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FL 340 TOWER REPORTED US 400' LOW THEN 600' HIGH WITHIN 3 SECONDS ON XPDR NR 1.  SWITCHED TO TRANSPONDER NR 2, CENTER REPORTED US AS STABLE AT FL 340.  REMOVED AND REPLACED NR 1 TRANSPONDER PER EO REF 8-3454-7-5001 AND MM REF 34-54-00-5.
